# SDR FDEA201005221616

- Difficulty date: May 22, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N925FD
- Make and model: Boeing 757204
- Aircraft serial: 27238
- Aircraft time: 54,416 hours, 19,908 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 365-418
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CREASE BEAM HAS CORROSION UNDERNEATH AROUND THE NUTPLATES HOLES, FROM STA 365 TO 418, RBL 60.  REMOVED CORROSION FROM RT SIDE IB CREASE BEAM CHORD STA 365-418 RBL 60 IAW SRM 51-10-02. FOUND TO BE WITHIN LIMITS IAW SRM 53-30-15, FIG 101, DETAIL VIII. ORIG MAT .070.   AFTER REWORK .065. FOUND CREASE BEAM WEB AT STA 377-395 TO BE CORRODED OUT OF LIMITS IAW SRM 53-30-15 FIG 101 DETAIL VIII ORIG MAT .040 AFTER REWORK .030.  R & R CREASE BEAM WEB IAW SRM 51-40-02.  CLASSIFIED CATEGORY "A" MAJOR REPAIR.
